# SDR AALA2018071099049

- Difficulty date: July 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 23,825 hours, 8,884 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT ARM.  REMOVED DEBRIS FROM THE DOOR GIRT BAR. OPS CHECKED OK IAW AMM 52-70-00.
